# SDR SIMA201005301

- Difficulty date: February 19, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 14,393 hours, 12,754 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 62351
- Part serial: 344
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING THE PREFLIGHT INSPECTION FOR FLIGHT 3817 DURING THE FLIGHT CONTROL CHECK, FOUND THAT THE ELEVATOR APPEARED TO BE BINDING DURING MID-TRAVEL.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE STICK PUSHER ACTUATOR IAW AMM 27-36-04.  THE AIRCRAFT WAS RETURNED TO SERVICE.
